Acute and General Medicine Course



18/19 March, 2023 MEDEXCEL UK C O N F E R E N C E

18/19 March 2023 Course Fee £300 www.medexceluk.com



14 CPD

08:30	Registration
08:55	Welcome and introduction – Dr Riaz Bavakunji FRCP
	Director and Consultant Nephrologist
09:00	Beyond Acute Coronary Syndrome
09:45	Dr Jeffrin Anthony, Consultant Cardiologist, Walsall Manor Hospital
	Dialogue between Cardiologist and Nephrologist Dr Jeffrin Anthony Walsall
	Manor Hospital and Dr Mubarakali Janmohamed Royal Wolverhampton NHST
10.30	Difficult Conversations near End-of-Life Care
	Dr Esther Waterhouse, Consultant in Palliative Care, Walsall Manor Hospital
11:15	Break 15 mins
11.30	Acute Management of Hypercalcaemia
	Dr Noushad Padinjakara, Consultant Endocrinologist, South Warwickshire
	NHS Trust
12.15	Stroke Mimics and Chameleons
	Dr Jouher Kallingal, Consultant Stroke Physician, Salford Royal Hospital
13:00	Lunch Break 45 mins
13:45	Acutely unwell Renal Transplant patient
	Dr Sunil Daga, Consultant Transplant Nephrologist, Leeds General Hospital
14:15	Acute Oncological emergencies
	Dr Victoria Kunene Consultant Oncologist, University Hospital Birmingham
15:00	Break 15 mins
15:15	Immunotherapy for the acute physician
	Dr Victoria Kunene Consultant Oncologist, University Hospital Birmingham
16:00	Medicolegal issues in health care
	Mr. Tony Thomas, Obstetrics and Gynaecology Consultant, Walsall Manor
	Hospital and MPTS Tribunal member
17:00	Day 1 close



SCAN QR CODE FOR SECURE PAYMENT

ARMLCItd operates under the name of Medexcel UK conferences Contact email : medexceluk@gmail.com

VENUE

Birmingham Conference and Events Centre, B5 4 EW 14 CPD External Credits (applied for)

Acute and General Medexcel UK Medicine Course

Sunday19 March 2023

09:00	Diagnostic Dilemmas in Elderly Care Dr Riaz Mappilakkandy, Consultant in Elderly care, Northwest Anglia and George Elliot NHS Trust
09:45	Tips and pitfalls in management of Dementia and confusion Dr Riaz Mappilakkandy, Consultant in Elderly care, Northwest Anglia and George Elliot NHS Trust
10:30	Decompensated Liver Disease Dr Shyam Menon, Consultant Gastroenterologist, Royal Wolverhampton Hospital
11:15	Break 15 mins
11:30	Inflammatory Bowel Disease on the medical take
	Dr Shyam Menon, Consultant Gastroenterologist, Royal Wolverhampton Hospital
12.15	Serum Electrophoresis
	Prof Mark Livingston, Consultant Clinical Biochemist, Black Country Pathology
	Services
13:00	Lunch Break 45 mins
13:45	A magic pill
	Dr Thahir Abdul Samad, Consultant Nephrologist, Walsall Manor Hospital EMPA Kidney trial investigator
14:15	Quality improvement in Health care
	Dr Thahir Abdul Samad QI lead for Medicine, Walsall Manor Hospital
15:00	Break 15 mins
15:15	Acute NIV with practical demonstration
	Dr Rahul Mukherjee, Consultant Respiratory Physician, University Hospital Birmingham
16:00	Advances in Pulmonary Embolism
	Dr Rahul Mukherjee, Consultant Respiratory Physician, University Hospital Birmingham
17:00	Day 2 close

ROGRAMM

FOR REGISTRATION AND MORE DETAILS VISIT www.medexceluk.com

Disclaimer : The speakers on this course are presenting their own slides and views. Medexcel have the right to alter the programme in the event of unforeseen circumstances. There is no association with any pharmaceutical companies that may set up stalls on the day. Please refer to cancellation policy on website.